# SDR REXA201000119

- Difficulty date: August 26, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 15,637 hours, 13,261 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R9310511
- Part serial: 2210
- Condition: Failed
- Location: Te Flap
- Part time: 15,637 hours, 13,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-60-12 PARAGRAPH(H)(B)(I) USING FIM REV 39 PER AMOC DATING MARCH 27, 2009, TR#27-012 PER AMOC DATED DEC 18, 2009 AND PA AD27-0520.  REMOVED AND REPLACED RT BPSU IAW AMM 27-51-10.  OPC GOOD.  FEW CODES-FECU, R BPSU, WIRING, 1121A, 1122B.  OK FOR SERVICE.
